Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lexapro..back from the weekend beatrix34

Posted by JenStar on August 31, 2004, at 12:56:46

In reply to Re: Lexapro..back from the weekend, posted by beatrix34 on August 30, 2004, at 21:09:44

you guys are both so inspirational (Captain & Beatrix). I'm impressed with the running & work-out that you do! It makes me feel pepped up to head to the gym.

thanks for the motivation!

Bea, I know I haven't posted too much to you, and I don't know your history, but good luck with tapering off the meds (sounds like that is your plan.) So far I've been off of LEx for about a month; the first 2 wks were rought but now I feel GREAT. Can't wait for more weight to start coming off! Even if it's all mental and I'm causing the weight loss by THINKING I'll lose weight (this is what one friend told me) ...it's still weight loss...and I'll take it. :)
JenStar


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:JenStar thread:381309
URL: http://www.dr-bob.org/babble/20040830/msgs/384776.html